Results 1 to 6 of 6
Like Tree3Likes
  • 1 Post By Robert_325
  • 2 Post By goodwrench1
Robert325, its day4 from 6 to 4mg got a question
  1. #1
    goodwrench1 is offline Junior Member
    Join Date
    Feb 2012
    Posts
    36

    Default Robert325, its day4 from 6 to 4mg got a question

    Its day4 going from 6 to 4mg. I still have mild WD in the afternoon and am able to make it to about 4 oclock before taking the second 2mg. Should I stay at 4mg untill I have no WD and then go to 3. I may just try going to 3 tomorrow when I have less responsibilities. Any input on the taper would be great. THanks

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by goodwrench1 View Post
    Its day4 going from 6 to 4mg. I still have mild WD in the afternoon and am able to make it to about 4 oclock before taking the second 2mg. Should I stay at 4mg untill I have no WD and then go to 3. I may just try going to 3 tomorrow when I have less responsibilities. Any input on the taper would be great. THanks



    How serious is the anxiety in the afternoon? You should be feeling pretty stable, but at the same time you're tapering off opiates. So if you don't feel anything you're likely not being agressive enough. Remember that you're getting off drugs!

    Tell me how you're feeling specifically. You may need to wait one extra day before reducing your dose depending on the severity of how you feel. Talk to me! God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    goodwrench1 is offline Junior Member
    Join Date
    Feb 2012
    Posts
    36

    Default

    My legs hurt but its not unbearable. I have some cold sweats but again not the worst thing ever.
    I guess its not to bad. It just sounds like some people have had little or no problems on this forum. I guess the real question would be will I progressively feel worse as I taper or will I stabilize and then taper. I know that it will require work on my part but if you think waiting a day will make it easier then thats what I will do.

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    From what you say I think you should give it an additional day and let me know tomorrow how you're feeling. Some people are ready to drop their dose in three days, some four, some take five. We all have different metabolisms with drugs. There are lots of variables. This is why I always say that we do this according to your symptoms. Rest another day and then let's see how you feel this time tommorow.

    Sometimes we get hung up at one dose, but if we allow ourselves to get more stable we seem to sail right through the following doses. Talk with you tomorrow and stay positive! You're doing great. This time four days ago you were on a 25% higher dose so you're making progress. Getting clean is a process not an event! That process can be a little different for each of us.

    And you can take some ibuprofen or whatever works over the counter for that leg pain. That is a common symptom when tapering. And the sweating will lessen as your dose gets smaller, that is a guarantee! God bless.
    Last edited by Robert_325; 02-09-2012 at 07:53 PM.
    dsac6060 likes this.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  5. #5
    goodwrench1 is offline Junior Member
    Join Date
    Feb 2012
    Posts
    36

    Default

    All right then. Thanks I look forward to it.

  6. #6
    goodwrench1 is offline Junior Member
    Join Date
    Feb 2012
    Posts
    36

    Default

    It is quarter to 5 and I have made it all day at 2mg. I have to say that for the first part of my day I did not feel to good. But all though I was tempted I remained strong and I felt much better from 2 o'clock on to now. I am stepping down and going to take 1mg this evening. From 6 to 3 in less than a week. Happy about that. Suboxowned and Robert I tried some tylenol and some advil and the headache went away from noon on so I will stick to them and maybe just take them on schedule to avoid getting the headaches. I hope that tomorrow is easier for all us dealing with this.
    Robert_325 and Suboxowned like this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22